# SDR QXEA0201569

- Difficulty date: September 28, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,312 hours, 2,791 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 85750750003
- Part serial: 0107
- Condition: Worn
- Location: Zone 500
- Part time: 2,312 hours, 2,791 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: D

## Discrepancy

GEG - UPON PUSHBACK, THE FLAP DRIVE CAUTION LIGHT ILLUMINATED WITH THE FLAPS SET TO 5 DEGREES. MAINTENANCE RESET THE FLAP CONTROL UNIT. THE FLAPS OPERATED NORMALLY FORM 5 DEG TO 35 BUT THE FLAP DRIVE CAUTION REMAINED ILLUMINATED. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LEFT INBOARD FLAP AND ASSOCIATED HARDWARE. OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
